I am an RN caring for a ten year old boy receiving genotropin. His extremely aggressive behavior subsided after not receiving his medication for several weeks due to prescription renewal delay. I would describe his behavior to his mother as a "flip of a switch". I am very concerned as he is due to resume taking the medication and at a higher dose. Have you had any patients with similar reactions?
9 Jan 2010
I'm sorry I don't know of anyone on genotropin and could not find any reviews on it either. If you have noticed such a huge difference in the boy since he stopped taking the medicine, I would suggest that you discuss this with his doctor.
Please try the forum. Someone may be able to help.
- Genotropin Information for Consumers
- Genotropin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Genotropin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... angina)he was recomended for human growth hormone injections for 30 times i.e 60 alternative days( dosage 0f 1 ml every alternative day).the ...
1 answer • 16 Aug 2009
Adult Human Growth Hormone Deficiency - Does medicaid pay for human growth hormone when it is proven
... to be needed? I have gone through stim tests that show a very low amount. The symptoms presented themselves after a car accident 5 years ago, but ...
2 answers • 27 Nov 2009
... in adults? I have low HGH levels as a result of a meningioma which was removed last October. I wasn't bouncing back from the surgery and ...
0 answers • 11 Jul 2011
... to continue her shots. Has anyone experienced this and any advice would be appreciated. I am worried that she will not reach her predicted height ...
2 answers • 20 Jan 2012
... the awful petroleum smell. I'm just curious. I know the pens have the Mcresol in it but the miniquick doesn't, but the smell is ...
1 answer • 13 Jan 2013